# SDR I5PA2021102788802

- Difficulty date: October 27, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,117 hours, 24,443 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Part number: 727810C
- Part serial: 2243
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - APU GENERATOR INOP
CORRECTIVE ACTION - REMOVED AND REPLACED APU GENERATOR IAW AMM 24-21-01. OPS CHECK OK.
